Alert archive / Wyoming / High Wind Watches in 2011

High Wind Watch 4, NWS Cheyenne, WY

January 12, 20114 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 12, 2011, 2:43 AM MST for 4 counties in Wyoming. It took effect at Jan 12, 2011, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 2:43 AM MST (09:43 UTC)
In effect from
Jan 12, 2011, 6:00 PM MST
Expired
Jan 12, 2011, 2:49 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WWUS75 KCYS 120943
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
243 AM MST WED JAN 12 2011

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF WYOMING TONIGHT 
THROUGH THURSDAY MORNING...

.A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT
PLAINS LATER TODAY AS SURFACE HIGH PRESSURE REMAINS NEARLY
STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A
STRONG LOW LEVEL PRESSURE GRADIENT AND HIGH WINDS ALOFT WILL
PRODUCE STRONG GUSTY WINDS ACROSS THE WIND PRONE AREAS OF
SOUTHEAST WYOMING.

WYZ106-110-116-117-122300-
/O.NEW.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
243 AM MST WED JAN 12 2011

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 


* TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS
  AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS EVENING
  THROUGH THURSDAY MORNING.

* WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP
  TO 65 MPH ARE POSSIBLE IN THE WATCH AREA.

* IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL
  HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG
  WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL
  REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TT
2 follow-up statements
672 
WWUS75 KCYS 121634
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
934 AM MST WED JAN 12 2011

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF WYOMING TONIGHT
THROUGH THURSDAY MORNING...

.A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT
PLAINS LATER TODAY AS SURFACE HIGH PRESSURE REMAINS NEARLY
STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A
STRONG LOW LEVEL PRESSURE GRADIENT AND HIGH WINDS ALOFT WILL
PRODUCE STRONG GUSTY WINDS ACROSS THE WIND PRONE AREAS OF
SOUTHEAST WYOMING.

WYZ106-110-116-130045-
/O.NEW.KCYS.HW.W.0003.110113T0500Z-110113T1900Z/
/O.EXT.KCYS.HW.A.0004.110113T0100Z-110113T0500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
934 AM MST WED JAN 12 2011

...HIGH WIND WATCH NOW IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON MST
THURSDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM 6 PM MST THIS
EVENING THROUGH THIS EVENING. 

* TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS 
  AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS 
  EVENING THROUGH THURSDAY MORNING. 

* WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS 
  UP TO 65 MPH ARE POSSIBLE IN THE WATCH AREA. 

* IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL 
  HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG 
  WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL 
  REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ117-130045-
/O.CON.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER
934 AM MST WED JAN 12 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH THURSDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MST THIS EVENING
THROUGH THURSDAY MORNING. 

* TIMING...WINDS WILL SHIFT INTO THE WEST AND INCREASE LATE THIS 
  AFTERNOON. WIND GUSTS OVER 60 MPH ARE POSSIBLE LATE THIS 
  EVENING THROUGH THURSDAY MORNING. 

* WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS 
  UP TO 65 MPH ARE POSSIBLE IN THE WATCH AREA. 

* IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL 
  HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG 
  WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL 
  REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
GRIFFITH
486 
WWUS75 KCYS 122149
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MST WED JAN 12 2011

...STRONG WINDS EXPECTED FOR PORTIONS OF SOUTHEAST WYOMING LATE
THIS AFTERNOON THROUGH THURSDAY MORNING...

.A WEAK DISTURBANCE IS EXPECTED TO PUSH INTO THE NORTHERN GREAT
PLAINS THIS AFTERNOON AS SURFACE HIGH PRESSURE REMAINS NEARLY
STATIONARY WEST OF THE CONTINENTAL DIVIDE. THE COMBINATION OF A
STRONG LOW LEVEL PRESSURE GRADIENT AND INCREASING WINDS ALOFT
WILL PRODUCE STRONG WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST
WYOMING.

WYZ106-110-116-130600-
/O.CAN.KCYS.HW.A.0004.110113T0100Z-110113T0500Z/
/O.EXT.KCYS.HW.W.0003.110113T0000Z-110113T1800Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE
249 PM MST WED JAN 12 2011

...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON UNTIL
11 AM MST THURSDAY MORNING...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. THE HIGH WIND WARNING IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON UNTIL 11 AM MST THURSDAY MORNING.

* TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND BECOME STRONG
  AND GUSTY THROUGH THURSDAY MORNING.

* WINDS...WEST WINDS SUSTAINED BETWEEN 30 TO 45 MPH WITH GUSTS UP
  TO 65 MPH ARE EXPECTED.

* IMPACTS...VERY STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL 
  HAZARDOUS FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THE STRONG 
  WINDS MAY ALSO PRODUCE LOCALIZED BLOWING SNOW...WHICH WILL 
  REDUCE VISIBILITIES ESPECIALLY ACROSS THE HIGHER TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ117-122300-
/O.CAN.KCYS.HW.A.0004.110113T0100Z-110113T1900Z/
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER
249 PM MST WED JAN 12 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH FOR THE SOUTH LARAMIE RANGE FOOTHILLS. 

WEST WINDS WILL BECOME STRONG AND GUSTY LATER THIS AFTERNOON AND
CONTINUE THROUGH THURSDAY MORNING. GUSTS UP TO 50 MPH WILL BE
POSSIBLE.

$$

JAMSKI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 12, 2:37 AM MST, 6 minutes earlier.

Area forecast discussion, Jan 12, 2:37 AM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
237 AM MST WED JAN 12 2011

.SHORT TERM...TODAY THROUGH FRIDAY...CURRENT OBSERVATIONS ACROSS
THE REGION SHOW VERY COLD TEMPS REMAINING OVER THE AREA TONIGHT
AS THE ARCTIC HIGH PRESSURE REMAINS NEARLY STATIONARY ACROSS THE
HIGH PLAINS. THE COLDEST TEMPS HAVE BEEN ACROSS THE LOWER VALLEYS
OF FAR EASTERN WYOMING AND WESTERN NEBRASKA WHERE
DOUGLAS...CHADRON...AND ALLIANCE HAVE REPORTED TEMPS AROUND 15
DEGREES BELOW ZERO EARLY THIS MORNING. IT IS SLIGHTLY WARMER TO THE
WEST OF THE LARAMIE RANGE AROUND RAWLINS WITH AN INCREASING
SOUTHWEST WIND KEEPING TEMPS IN THE TEENS FOR NOW. WESTERN
NEBRASKA HAS OBSERVED WIND CHILLS AROUND 25 BELOW ZERO
EARLIER...BUT WINDS HAVE BECOME CALM ACROSS MOST OF THE AREA DUE
TO THE SURFACE HIGH MOVING OVER THE PLAINS. THIS MORNING SHOULD BE
THE LAST OF THE BITTER COLD TEMPS FOR AT LEAST SEVERAL DAYS WITH
MODELS SHOWING A RIDGE OF HIGH PRESSURE ALOFT SLOWLY NUDGING
EASTWARD INTO THE CNTRL ROCKIES. THIS WILL RESULT IN SLOWLY
MODERATING TEMPERATURES...WITH HIGHS RETURNING TO NEAR NORMAL BY
BY THURSDAY. HIGH TEMPS TODAY WILL WARM A BIT...BUT STILL REMAIN
10 TO 15 DEGS BELOW NORMAL ESPECIALLY ACROSS WESTERN NEBRASKA. NAM
AND GFS SHOW A LEE SIDE SURFACE TROUGH DEVELOPING ONCE AGAIN BY
LATE TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE PUSHING EASTWARD
WELL NORTH OF SOUTHEAST WYOMING. WITH HIGH PRESSURE ESTABLISHED
WEST OF THE CONTINENTAL DIVIDE...EXPECT A STRONG LLVL PRESSURE
GRADIENT TO INTENSIFY LATER TODAY LEADING TO INCREASING WINDS OVER
WYOMING...ESPECIALLY OVER THE MORE WIND PRONE AREAS. WITH MODELS
CONTINUING TO SHOW 700MB WINDS 50 TO 55 KTS AND A STRENGTHENING
LLVL PRESSURE GRADIENT INTO TONIGHT THROUGH EARLY THURSDAY
MORNING...ISSUED A HIGH WIND WATCH FOR THE SOUTHERN LARAMIE
RANGE...SOUTHWEST PLATTE COUNTY INCLUDING THE BORDEAUX AREA...AND
EASTERN CARBON COUNTY INCLUDING THE ARLINGTON AREA. WINDS APPEAR
TO BE MAINLY GRADIENT DRIVEN WITH NOT TOO MUCH SUPPORT ALOFT AS
JET STREAM WINDS INCREASE TO 80 KTS TONIGHT...BUT STILL THINK
CRITERIA WILL BE MET IN THESE AREAS CONSIDERING RECENT HIGH WIND
EVENTS. OTHERWISE...MAINLY DRY CONDITIONS ACROSS THE AREA THROUGH
THURSDAY OUTSIDE OF PERIODS OF LIGHT SNOW OR FLURRIES ACROSS THE
HIGHER MOUNTAINS OF CARBON AND ALBANY COUNTIES. NOT AS CONCERNED
WITH FOG ACROSS THE VALLEYS THIS MORNING AND THURSDAY MORNING WITH
AMPLE CLOUD COVER EXPECTED.

FOR THURSDAY NIGHT AND FRIDAY...MODELS SHOW A QUICK MOVING UPPER
LEVEL TROUGH PUSHING SOUTHEASTWARD ACROSS THE WESTERN UNITED
STATES AND INTO THE NORTHERN AND CNTRL ROCKIES. OTHER THAN A SNOW
FLURRY OR SNOW SHOWER...NOT TOO MUCH PRECIP IS EXPECTED OUT OF
THIS SYSTEM IN THE LOWER ELEVATIONS WITH THE MOUNTAINS RECEIVING
LIGHT SNOW ACCUMULATIONS IN BRIEF UPSLOPE FLOW. IF ANYTHING...THIS
SYSTEM WILL HELP MIX OUT THE REMAINING COLD ARCTIC AIRMASS IN THE
LOWEST VALLEYS RESULTING IN WARMER TEMPS ON FRIDAY AND HIGHS IN
THE 30S AND 40S. KEPT HIGH POP NEAR 100 PERCENT IN THE HIGHER
MOUNTAINS INTO FRIDAY MORNING WITH 25 TO 50 PERCENT CHANCE OF SNOW
IN THE LOWER ELEVATIONS...MAINLY WEST OF THE LARAMIE RANGE.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY

FORECAST CHALLENGES IN THE LONG TERM DEAL PRIMARILY WITH WINDS.
WINDS WILL HAVE A BIG IMPACT ON TEMPERATURES AS WELL.

MOUNTAIN SNOWS TO CONTINUE INTO SATURDAY ACROSS THE SNOWY AND
SIERRA MADRE RANGES. LOOKS LIKE FOR THE MOST PART...WE STAY IN
UPPER NORTHWEST FLOW THROUGH THE EXTENDED...WITH A SWITCH TO
WESTERLY FLOW IN THE LOWER LEVELS SATURDAY NIGHT INTO SUNDAY.

WINDS REALLY BEGIN TO INCREASE SUNDAY AS GFS SHOWS WINDS OF 50 TO
60KTS ACROSS SOUTHEAST WYOMING AT 700MBS. GFS AND ECMWF SHOW AN
UPPER SHORTWAVE MOVING THROUGH SOUTHERN WYOMING DURING THIS
TIME...WITH OROGRAPHIC SNOWS OVER THE SNOWY AND SIERRA MADRE
RANGES ONCE AGAIN. WENT OVER GUIDANCE FOR SOUTHERN CARBON COUNTY
WITH POPS. WOULD EXPECT WE WILL BE DEALING WITH HIGH WIND
HEADLINES FOR THE LARAMIE RANGE AND OUR WIND PRONE AREAS THROUGH
MUCH OF THE DAY SUNDAY INTO MONDAY AS 700MB WINDS INCREASE TO
75KTS OVERNIGHT INTO MONDAY.

700MB WINDS TO STAY UP THROUGH THE WEEK AS GFS AND TO A LESSER
EXTENT THE ECMWF CONTINUE TO SHOW STRONG WINDS AT 700MBS. GOOD
THING ABOUT THESE WINDS ARE THAT THEY SHOULD KEEP TEMPERATURES
FAIRLY WARM IN STRONG DOWN SLOPING CONDITIONS. THERE IS A BACKDOOR
FRONT THAT LOOKS TO BE LINING UP JUST EAST OF THE PANHANDLE
TUESDAY THAT WE WILL NEED TO WATCH. ANY FURTHER MOVEMENT WEST OF
THIS FRONT WILL HAVE SERIOUS IMPACTS ON OUR TEMPERATURES. FOR NOW
THOUGH...KEPT TEMPERATURES WARM IN THESE STRONG DOWN SLOPING
WINDS.

&&

.AVIATION...12Z TAFS

LOOK FOR VFR CONDITIONS WITH GUSTY SOUTHWEST WINDS TODAY.
STRONGEST WINDS LOOK TO BE OUT BY RAWLINS WHERE WINDS WILL BECOME
QUITE STRONG THIS EVENING.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE WEEK DUE TO
RECENT SNOWFALL...PERSISTENT COLD TEMPERATURES AND MODERATE TO
HIGH HUMIDITIES. STRONG WESTERLY WINDS WILL RETURN TO PORTIONS OF
WYOMING BY TONIGHT AND THURSDAY AS A LOW LEVEL PRESSURE GRADIENT
STRENGTHENS. STRONG WINDS ARE EXPECTED TO CONTINUE INTO EARLY NEXT
WEEK AS A SERIES OF STORM SYSTEMS MOVE INTO THE GREAT PLAINS.
&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...HIGH WIND WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR WYZ106-
     WYZ110-WYZ116-WYZ117.

NE...NONE.

&&

SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION...CLAYCOMB
Hazardous weather outlook, Jan 11, 6:26 PM MST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MST TUE JAN 11 2011

WYZ101-103>107-109>119-121630-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
626 PM MST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WESTERLY WINDS WILL GUST AS HIGH AS 50 MPH OVER AND LAONG THE
LARAMIE RANGE AND THE ARLINGTON AREA WEDNESDAY NIGHT AND THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-121630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
626 PM MST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TONIGHT

ONE MORE NIGHT OF VERY COLD TEMPERATURES ARE EXPECTED TONIGHT AND
WITH EVEN A SMALL BREEZE COULD CREATE VERY LOW WIND CHILLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:34 AM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte25 hr

Nearby

High Wind Watches in Wyoming, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.